# SDR SWAA2021092708629

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON STRINGER CLIP AT AREA AFT OF ACB BS952 S-19R WL194. ; / [01] CORROSION FOUND ON ACB STRINGER CLIP BS 952 STR-19R WL 194 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED ACB STRINGER CLIP BS 952 STR-19R WL 194 IAW SRM 51-40-02-0G-0; [04] FABRICATED AND DRILLED STRINGER CLIP ITEM BAC1493-881 LOT 1461708-1 BS 952 STG-19R WL 194 PER SRM 51-40-02 ; DWG 147A8110 OK TO ALODINE AND PRIMER.; [05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO APPLY CONVERSION COATING AND PRIMER.; [06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02 STRINGER CLIP.; [07] VERIFIED REFINISH; OK TO INSTALL PER SRM 51-20-01-0G-0 AND SOPM 20-41-02; AND SRM 51-40-02.; [08] INSTALLED STRINGER CLIP ACB AT BS 952 S-19R WL 194 IAW SRM51-40-02-0G-0 DWG 147A8110; [09] VERIFIED INSTALLATION PER DWG 147A8110 ID: 43 AND SRM 51-40-02-0G-0.; [10] CORRECTED MEASUREMENTS; [11] TASK COMPLETE.
